Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So.. I am coming to the end of my accutane journey. :dance: I was extremely lucky that I didn't suffer from many side effects. My lips did get extremely dry but Aquaphor cured that one. I do recommend that those expecting to start accutane get Vit E supplements. They reverse some of the effects of accutane and makes it bearable. Cetaphil lotions and their sensitive skin cleanser were my lifesavers. I applied lotion twice daily and didn't have a problem. If a rash occurred, I used Aquaphor. It is hard in the beginning trying to adapt to a new regimen. When you suffer from acne, you are used to using lots of harsh products. Using lots of moisterizers was very foreign to me. The best thing I can tell anyone starting accutane, BE GENTLE ON YOUR SKIN. You will prevent scarring and the strength of the initial breakout. My initial breakout was very minimal but I think it is because I was SO gentle on my skin. I threw out all of the old chemicals I put on my skin.. and started anew. Minimal is best! Oh.. and if you get a pimple.. don't pop it. :hand: It makes a huge skin peel much larger than before.

Goodluck on your journey. I am extremely happy I went on accutane. I think there are definitely more good stories than bad. Of course there are going to be problems with accutane, but I think more people come to this forum when that happens. Those that have good experiences just don't come back because they need no advice. Don't be discouraged! :D:D:D

Share this post


Link to post
Share on other sites

So.. I am coming to the end of my accutane journey. :dance: I was extremely lucky that I didn't suffer from many side effects. My lips did get extremely dry but Aquaphor cured that one. I do recommend that those expecting to start accutane get Vit E supplements. They reverse some of the effects of accutane and makes it bearable. Cetaphil lotions and their sensitive skin cleanser were my lifesavers. I applied lotion twice daily and didn't have a problem. If a rash occurred, I used Aquaphor. It is hard in the beginning trying to adapt to a new regimen. When you suffer from acne, you are used to using lots of harsh products. Using lots of moisterizers was very foreign to me. The best thing I can tell anyone starting accutane, BE GENTLE ON YOUR SKIN. You will prevent scarring and the strength of the initial breakout. My initial breakout was very minimal but I think it is because I was SO gentle on my skin. I threw out all of the old chemicals I put on my skin.. and started anew. Minimal is best! Oh.. and if you get a pimple.. don't pop it. :hand: It makes a huge skin peel much larger than before.

Goodluck on your journey. I am extremely happy I went on accutane. I think there are definitely more good stories than bad. Of course there are going to be problems with accutane, but I think more people come to this forum when that happens. Those that have good experiences just don't come back because they need no advice. Don't be discouraged! :D :D :D

congratulations! im hoping to be clear soon from minocycline.

Share this post


Link to post
Share on other sites

Thx for posting that, Im currently on my 2nd month of accutane and I'm getting a little discouraged... I got a couple new cysts on my back and they really hurt. But don't worry I'm not one to give up... I'll tough it out for the best.

But ya really good post it really cheered me up, I love reading these ones they give us all hope :D.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×